# SDR HNAA2021071500324

- Difficulty date: July 15, 2021
- Submitted: July 15, 2021
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 47,954 hours, 44,610 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Condition: Frayed
- Location: Elevator Servo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW: WHEN DOING THE FLIGHT CONTROL CHECK (FWD AND AFT) CREW FELT A STICKING POINT. MAINTENANCE: DISCOVERED THAT THE ELEVATOR SERVO BRACKET CABLE WAS CORRODED AND FRAYED. REMOVED AND REPLACED ELEVATOR SERVO BRACKET ASSEMBLY AND TENSIONED CABLE IAW 27-31-01 AND 22-11-04. OPTS CHECK GOOD OK FOR SERVICE AT THIS TIME.
